American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Blagovest Sendov and Hristo Sendov. Loci of complex polynomials, part I. Trans. Amer. Math. Soc. 366 (2014) 5155-5184.
Abstract, references, and article information   
View Article: PDF

[2] Jérôme Dégot. Sendov conjecture for high degree polynomials. Proc. Amer. Math. Soc. 142 (2014) 1337-1349.
Abstract, references, and article information   
View Article: PDF

[3] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[5] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[6] Damián Pinasco. Lower bounds for norms of products of polynomials via Bombieri inequality. Trans. Amer. Math. Soc. 364 (2012) 3993-4010.
Abstract, references, and article information   
View Article: PDF

[7] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[8] Graziano Gentili and Daniele C. Struppa. Lower bounds for polynomials of a quaternionic variable. Proc. Amer. Math. Soc. 140 (2012) 1659-1668. MR 2869150.
Abstract, references, and article information   
View Article: PDF

[9] Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1787-1803. MR 2763766.
Abstract, references, and article information   
View Article: PDF

[10] Araceli Bonifant, Jan Kiwi and John Milnor. Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”. Conform. Geom. Dyn. 14 (2010) 190-193. MR 2670510.
Abstract, references, and article information   
View Article: PDF

[11] Araceli Bonifant, Jan Kiwi and John Milnor. Cubic polynomial maps with periodic critical orbit, Part II: Escape regions. Conform. Geom. Dyn. 14 (2010) 68-112. MR 2600536.
Abstract, references, and article information   
View Article: PDF

[12] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anthony Conte, Ege Fujikawa and Nikola Lakic. Smale's mean value conjecture and the coefficients of univalent functions. Proc. Amer. Math. Soc. 135 (2007) 3295-3300. MR 2322761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. G. Hare and C. J. Smyth. The monic integer transfinite diameter. Math. Comp. 75 (2006) 1997-2019. MR 2240646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vilmos Totik. Metric properties of harmonic measures. Memoirs of the AMS 184 (2006) MR 2263357.
Book volume table of contents   

[17] S. M. Malamud. Inverse spectral problem for normal matrices and the Gauss-Lucas theorem. Trans. Amer. Math. Soc. 357 (2005) 4043-4064. MR 2159699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Local behaviour of polynomials. Math. Comp. 73 (2004) 1345-1364. MR 2047090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. B. Borwein, C. G. Pinner and I. E. Pritsker. Monic integer Chebyshev problem. Math. Comp. 72 (2003) 1901-1916. MR 1986811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jean B. Lasserre. Polynomials nonnegative on a grid and discrete optimization. Trans. Amer. Math. Soc. 354 (2002) 631-649. MR 1862561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Li-Chien Shen. On some inequalities involving the zeros and weighted $L^p$ norms of polynomials. Proc. Amer. Math. Soc. 130 (2002) 53-57. MR 1855619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Igor E. Pritsker. An inequality for the norm of a polynomial factor. Proc. Amer. Math. Soc. 129 (2001) 2283-2291. MR 1823911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Dryanov and Q. I. Rahman. On a polynomial inequality of E. J. Remez. Proc. Amer. Math. Soc. 128 (2000) 1063-1070. MR 1636946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. S. Lubinsky. Small values of polynomials and potentials with $L_p$ normalization. Proc. Amer. Math. Soc. 127 (1999) 529-536. MR 1468199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. Dryanov and Q. I. Rahman. On the growth of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1415-1423. MR 1443823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michel Savoyant. Ensembles sur lesquels les polynômes sont déterminés par leur image. Proc. Amer. Math. Soc. 126 (1998) 1143-1148. MR 1425137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3